Exact multiplicity of solutions for p-Laplace type differential equations

DSpace Repository

Exact multiplicity of solutions for p-Laplace type differential equations

Show full item record

Files for download

Find Full text There are no files associated with this item.

Facebook

Simple item record

Publication Article, peer reviewed scientific
Title Exact multiplicity of solutions for p-Laplace type differential equations
Author(s) Cheng, Yuanji
Date 2009
English abstract
Multiplicity of solutions to the following boundary value problem -(φ(u'))' = λψ(u), T < x < T; u(-T) = u(T) = 0, is considered. There are many works devoted to odd function φ, ψ, but are very few on non-odd cases. For the prototype function φ(u) = au^p, u >0, = -b |u|^q,u < 0 several exact multiplicity results have been established.
Publisher Academic Pub, Sofia, Bulgaria
Host/Issue International Journal of Pure and Applied Mathematics IJPAM;3
Volume 53
ISSN 1311-8080
Pages 395-412
Language eng (iso)
Subject(s) p-Laplace operator
multiplicity
nonsymmentric functional
time mapping
Sciences
Research Subject Categories::MATHEMATICS
Handle http://hdl.handle.net/2043/10620 (link to this page)

This item appears in the following Collection(s)

Show full item record

Search


Browse

My Account

Statistics